How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Phil, MD Your Own Question
Dr. Phil, MD
Dr. Phil, MD, Board Certified Physician
Category: Medical
Satisfied Customers: 55464
Experience:  GP in the United States
55099014
Type Your Medical Question Here...
Dr. Phil, MD is online now

I'm a 30 year old male 8 months now I have

Customer Question

Hi.
I'm a 30 year old male for about 8 months now I have had acne breakout that won't seem to heal and have lost hair on my scalp and facial hair in the form of small round patches.
I have had blood tests to check vitamins, thyroid, bowels and liver and all have come back clear.
I'm unsure what could be causing it or what to do next.
Any help would be appreciated
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. Phil, MD replied 1 year ago.
thanks for this questiondo you have a picture?
Dr. Phil, MD and 4 other Medical Specialists are ready to help you
Customer: replied 1 year ago.
Yes I have pictures but it won't allow me to add files since I'm using iPhone and not a computer
Expert:  Dr. Phil, MD replied 1 year ago.
I will attach my email. send them to me
Customer: replied 1 year ago.
Ok thanks
Expert:  Dr. Phil, MD replied 1 year ago.
I will stand by for your picgive me a few min
Expert:  Dr. Phil, MD replied 1 year ago.
This is a fungal infection my friend. See your doctor for oral antifungal meds
Customer: replied 1 year ago.
Any ideas what could have caused this?Will the meds reverse the hair loss?Thanks for your help
Expert:  Dr. Phil, MD replied 1 year ago.
Yes, they will reverse itmany people get fungal infectionsthey live on our skinsometimes they just grow a lotusually due to sweating
Customer: replied 1 year ago.
Ok, I will visit my doctor tomorrow, thanks for your help
Expert:  Dr. Phil, MD replied 1 year ago.
welcome!

Related Medical Questions